MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA

MEDOS INTERNATIONAL SàRL TCK1 HD CAMERA HEAD; ENDOSCOPIC VIDEO CAMERA
Model Number 242400
Medical Device Problem Code Intermittent Capture (1080)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Udi: (b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown procedure, it was observed that the display of the tck1 hd camera head was getting lost every two seconds when the head was connected to the control unit.No patient consequence and no surgical delay was reported.There was no delay in the surgical procedure.There was a spare device available for use to complete the surgery.There was patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: d10: the date device returned to manufacturer was reported as 2/7/2020 on the previous report.It has been updated as 1/13/2020 to reflect the correct information.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d10, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: correction: e1, g3: initial reporter name, facility name and address have been updated to reflect the correct information.Additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that the display was lost in every two second when the head was connected to the control unit.It was reported that the event occurred prior to the knee arthroscopy (anterior cruciate ligament (acl) surgical procedure.It was reported that there was a delay of 30 minutes.It was reported that there were no patient consequences or impact to the user or patient.It was reported that the case was not completed.It was reported that an alternative product was readily available.It was reported there was no surgical intervention planned (e.G.X-rays, additional/change in procedures, prescriptions, otc, revisions.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: investigation summary
=
> the complaint device was received at the service center and evaluated.During evaluation, poor display issue was found, therefore this complaint can be confirmed.The device was found to be non-repairable and hence it was not restored to the specification.It was replaced/exchanged to the customer.With the available information, we cannot determine the root cause of the reported problem.A device history review was performed for the finished device serial number (b)(6), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Device history lot
=
> a device history review was performed for the finished device serial number (b)(6), and no non-conformances were identified.

Brand Name
TCK1 HD CAMERA HEAD
Common Device Name
ENDOSCOPIC VIDEO CAMERA
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key9546624
Report Number1221934-2020-00023
Device Sequence Number11348134
Product Code FWF
UDI-Device Identifier10886705026258
UDI-Public10886705026258
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number242400
Device Catalogue Number242400
Device Lot NumberOM01945
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/13/2020
Initial Date Received by Manufacturer 12/20/2019
Supplement Date Received by Manufacturer01/07/2020
02/07/2020
02/11/2020
03/11/2020
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date01/07/2020
02/07/2020
02/11/2020
03/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1